# SDR MASA2015072612267

- Difficulty date: July 26, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 14,985 hours, 14,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY CEILING EMERGENCY EXIT SIGN HAS ONE BULB INOPERATIVE.
